# SDR 03FDEA02147

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBOARD FLAP OUTBOARD HINGE (WING SIDE), PIVOT BEARING HOUSING, SPOT FACE CORRODED.  I/B FLAP O/B HINGE (WING SIDE) PIVOT BEARING HOUSING SPOT FACE CORROSION REMOVED AS PER FEDEX EA 1-5750-73360 WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RT INBOARD FLAP OUTBOARD HINGE BRACKET REPAIRS.
